CSpace
一类二阶非自治系统周期解的存在性
史远军
1997
Source Publication中国科学院研究生院学报
ISSN1002-1175
Volume014Issue:001Pages:1
Abstract在二阶系统一系列定理基础上,建立一个直接根据系统Lyapunov函数性质判定系统周期解存在性的定理,针对一类二阶非自治非线性系统构造了适当的Lyapunov函数,并研究了这类系统周期解的存在性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43528
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
史远军. 一类二阶非自治系统周期解的存在性[J]. 中国科学院研究生院学报,1997,014(001):1.
APA 史远军.(1997).一类二阶非自治系统周期解的存在性.中国科学院研究生院学报,014(001),1.
MLA 史远军."一类二阶非自治系统周期解的存在性".中国科学院研究生院学报 014.001(1997):1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[史远军]'s Articles
Baidu academic
Similar articles in Baidu academic
[史远军]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[史远军]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.